# SDR ASAA0842745

- Difficulty date: March 6, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6571909107
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLAP RIGGING LT O/B MIDFLAP CONTACTED WITH NR 2 SPOILER LOCK ON LEADING EDGE DAMAGE ON LT O/B MIDFLAP LEADING EDGE WAS REPAIRED IAW B737 400 SRM CH 57 53 01 FIG 201 REPAIR 7.
